| Model Number |
MDCONS100 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer have not returned the subject device.The definitive root cause could not be confirmed as it was later reported that the device was found to be functional.Olympus will continue to monitor complaints for this device.
Event or Problem Description
It was reported that the device console not functioning as intended, foot pedal connection issue.The console would not read the foot pedal.There was no patient involvement on this event.No user injury reported.